# SDR FDKA200610282

- Difficulty date: October 6, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8*
- Aircraft serial: 039
- Aircraft time: 49,712 hours, 54,410 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6195 PWM-JFK (0400 PHX LCL).  NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  MX FOUND THE OIL LEVEL 3 QTS LOW.  MX SERVICED AND PERFORMED ENGINE RUNS WHICH CHECKED GOOD.
